Jump to content

Search the Community

Showing results for tags 'aromatase inhibitors'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I'm getting ready to start the hormonal therapy tamoxifen for breast cancer. I'm supposed to take it for at least 5 years. Maybe 10. Tamoxifen acts by shutting down estrogen in your body, basically sending you into a menopause-like state. Many women complain of insomnia, mood swings, foggy thinking, fatigue, joint aches, and hot flashes. They are severe enough that up to 40% of women quit treatment, despite it being a life-saving one. So the side effects can be severe. The only answers doctors have are to add select antidepressants (many SSRIs, including Prozac and Zoloft, interfere with it's efficacy. Effexor is the gold standard since it helps the most with hot flashes. But Lexapro and Celexa may also be prescribed. Many women are also put on Gabapentin. I've also heard that women with a history of depression often have a tougher time on the drug. Understandly, I'm freaking out a little about all of this. Just wondering if anyone here has experience with taking hormonal therapy for breast cancer while dealing with antidepressant withdrawal. Would love to hear your experiences!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy